MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O1; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC (LITTLETON) O1; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI70000028120R
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was serviced in the field.The wires to the front panel e stop switch were pinched by the front cover causing the molex connector to be intermittent when the gantry moved.Rerouted the front panel wiring harness to relieve tension on the molex connector.The system passed checkout.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the imaging system was automatically going into e-stop as if the button was being pressed.However the button was not being pressed.This occurred multiple times while driving the system and during staff training.There was no patient present when this issue was identified.

Brand Name
O1
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
MDR Report Key9985706
Report Number3004785967-2020-00486
Device Sequence Number19982844
Product Code OXO
UDI-Device Identifier00643169589292
UDI-Public00643169589292
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70000028120R
Device Catalogue NumberBI70000028120R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1